Access count of this item: 77

Files in This Item:
File Description SizeFormat 
0169-6.pdf837.45 kBAdobe PDFView/Open
Title: 極大イデアル空間のAnalytic Structure (Function Algebra)
Authors: 神保, 敏弥  KAKEN_name
Author's alias: JIMBO, TOSHIYA
Issue Date: Dec-1972
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 169
Start page: 124
End page: 133
Appears in Collections:Function Algebra

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.